I'm 48 Female. I was diagnosed with CAD in July - 3 Vessel including 40% blockage in Left Main. Since then I have tried to do everything right with hopes of getting reversal. dropped 30 pounds, exercise daily, limit fat to 10% and under 20 grams. No Alcohol and only sweets are fruit. Don't eat Bread, Rice, chips and other high carb items. Take 10 mg of Crestor. Take Vitamin B Complex and 4 Fish Oil capsules. Even take fiber supplements.
Here's my Lipid Panel Info comparing July to October-
Triglycerides UP from 374 to 386
Total Cholesterol down from 293 to 151 - a great start
HDL Cholesterol DOWN from 55 to 36 - I am really worried about this
LDL Cholesterol down from 163 to 38 - getting too low?
Has anyone seen such a mixed result? Any ideas what might have caused this? I'm being retested in mid-November but for now I'm worried and it's hard to stay motivated.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.